A Bayesian approach to robust binary nonparametric regression

Wood, Sally, Kohn, Robert . Journal of the American Statistical Association 1998. 93 :203-213

Locate this article in:

Bibtex

@article{CIS-148246,
  Author = {Wood, Sally and Kohn, Robert},
  Title = {A Bayesian approach to robust binary nonparametric regression},
  Journal = {Journal of the American Statistical Association},
  Volume = {93},
  Year = {1998},
  Pages = {203--213},
  Keywords = {Gibbs sampler, Data augmentation, state-space model, Theory and Methods, Mixture of normals}
}

Similar articles